Regular extension operators for partial fuzzy (pseudo)metrics
Journal: Matematychni Studii (Vol.36, No. 1)Publication Date: 2011-07-01
Authors : Savchenko A.;
Page : 26-30
Keywords : fuzzy (pseudo)metrics; probability measure; metrizable space;
- Regular extension operators for partial fuzzy (pseudo)metrics
- An Introduction to Spectral Theory of Bounded Linear Operators in Intuitionistic Fuzzy Pseudo Normed Linear Space
- CAST PARTIAL DENTURE FOR REHABILITATION OF PARTIAL EDENTULISM WITH DISTAL EXTENSION: A CASE REPORT
- On rarely generalized regular fuzzy continuous functions in fuzzy topological spaces
- Regular subgraphs of linear extension graphs
Abstract
Using the fuzzy modification of the Prokhorov metric on the set of probability measures we prove the theorem on existence of simultaneous extensions of partial fuzzy metrics (for the Lukasiewicz t-norm) defined on closed subsets of a compact metrizable space.
Other Latest Articles
Last modified: 2014-01-13 19:59:12